# SDR SWI2024F00469

- Difficulty date: April 10, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 37,387 hours, 25,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD ANGLE OF THE RBL9 TORQUE BOX AT THE 280.00 BEAM IS CRACKED.   (C-CHECK RO 5/28/2024)   REMOVED AND INSTALLED NEW ANGLE AT RBL9 OUTBOARD SIDE TORQUE BOX & THE 280.00 BEAM REF CRJ900 SRM 51-42-21-001-001-A01 & DWG CC670-34010 REV J. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY.
